PubAg

Main content area

Many IVs estimation of dynamic panel regression models with measurement error

Author:
Lee, Nayoung, Moon, Hyungsik Roger, Zhou, Qiankun
Source:
Journal of econometrics 2017 v.200 no.2 pp. 251-259
ISSN:
0304-4076
Subject:
econometric models, economic analysis, economic theory, regression analysis
Abstract:
In this paper, we investigate a dynamic linear panel regression model with measurement error. We consider the panel data estimation whose time dimension (T) is not small and comparable to the cross sectional dimension (N). First, we show that the 2SLS estimator suffers from the bias problem due to many instrumental variables. Using the alternative asymptotics where T3N goes to a constant as N,T→∞, we characterize its asymptotic bias due to many IVs. As a bias reduction method, we investigate the JIVE and derive its limiting distribution under the alternative asymptotics.
Agid:
6107868